# SDR DL73K010851

- Difficulty date: May 27, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 37,804 hours, 31,782 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Condition: Defective
- Location: Engine
- Component: Module, 6937317110
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT 28,000 FEET, SYS-A HYD LOW PRESS LIGHT ON NR 1 ENGINE CAME ON.  A-SYS HYD PRESS DROPPED.  TURNED OFF THAT SWITCH. 3-5 MINUTES LATER THE OTHER LOW PRESS LIGHT CAME ON.  THIS DROPPED SYS-A PRESS FROM 2500 PSI TO ZERO.  FOLLOWED LOSS OF SYSTEM-A PROCEDURE AND LANDED UNEVENTFULLY.  MAINT TOWED A/C TO GATE.  HYD QTY CKD FULL.  NO LEAKS FOUND.  CASE DRAIN FILTERS CLEAN.  ON ENGINE RUN OPN NORMAL.  REPLACED BOTH ENGINE HYD PUMPS.  RAN ENGINES AND CYCLED FLT CONTROLS.
